Record number :
1447856
Title of article :
Adaptive controller design for uncertain fuzzy systems using variable structure control approach
Author/Authors :
Choi، نويسنده , , Han Ho، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
5
From page :
2646
To page :
2650
Abstract :
Based on the variable structure control (VSC) theory, we develop an adaptive fuzzy control system design method for uncertain Takagi–Sugeno fuzzy models with norm-bounded uncertainties. We relax the restrictive assumptions that each nominal local system model shares the same input channel and the norm bound of the uncertainty is known, which are usually invoked in the traditional VSC-based fuzzy control design methods. As the local controller we use a VSC law with a switching feedback control term and an adaptation law to account for the norm-bounded uncertainties. In terms of LMIs, we derive a sufficient condition for the existence of linear sliding surfaces guaranteeing the asymptotic stability. We present an LMI characterization of such sliding surfaces. We also give an LMI-based design algorithm, together with a numerical design example.
Keywords :
Fuzzy system , Linear matrix inequality (LMI) , Variable structure , switching surface , Adaptive control , Uncertain nonlinear system
Journal title :
Automatica
Journal title :
Automatica
Serial Year :
2009
Link To Document :
بازگشت